# SDR CALA2019061700968

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 63,255 hours, 24,917 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1143
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BODY STA 867 R CRACK NOTED AT I/B RIVET BETWEEN STR 8 & 9 AT THE ACFT OUTLET EXTRUSION SUPPORT ATTACHMENT RIGHT SIDE CABIN MARKED (REF NR 99836083) ACCOMPLISHED PERMANENT REPAIR AT FUSELAGE FRAME STA 867 R BETWEEN STRINGER 8 & 9 PER EC/RA NUMBER 5311-02171 REF EA 5310- 04716 REV 1. NO FURTHER ACTION REQUIRED.
